# SDR ASAA2020012433943

- Difficulty date: January 13, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 13,538 hours, 13,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219620000
- Condition: Corroded
- Location: Frame 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, FLOOR BEAM APPROX. LBL 6.5" IS CORRODED IN SEVERALSPOTS FROM FR68-70. MARKED.    GROUNDED - YES. REMOVED CORRODED BEAM IAW A320 SRM 51-42-11. DRILLED TO FIT AND INSTALLEDBEAM IAW A320 SRM 51-72-11-911-001 AND AIRBUS DWG 18D5372780
